Publicação: General method for reducing the two-body Dirac equation
Carregando...
Data
1992-12-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
American Institute of Physics (AIP)
Tipo
Artigo
Direito de acesso
Acesso aberto

Resumo
A semirelativistic two-body Dirac equation with an enlarged set of phenomenological potentials, including Breit-type terms, is investigated for the general case of unequal masses. Solutions corresponding to definite total angular momentum and parity are shown to fall into two classes, each one being obtained by solving a system of four coupled first-order radial differential equations. The reduction of each of these systems to a pair of coupled Schrödinger-type equations is also discussed. © 1992 American Institute of Physics.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Mathematical Physics, v. 33, n. 7, p. 2618-2625, 1992.